# SDR DL72S970037

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corroded
- Location: Ram Air Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THREE AREAS AROUND THE RAM AIR ACTUATOR ACCESS DOOR.  THE DAMAGED AREAS MEASURE 3.5 BY 4.375 IN THE AFT RT CORNER, 7.375 BY 3.625 ON THE FWD LT SIDE AND 3.5 BY 4.75 ON THE AFT LT SIDE.  THE DAMAGE WAS REPAIRED WITH TITANIUM DOUBLERS AND APPROVED BY FAA FORM 8110-3 DER DESIGNATION SO-831, DTD 19, DEC 1996.
